Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 68, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 4:58 PM EDT for Delaware County, Otsego County, Sullivan County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 4:58 PM EDT (20:58 UTC)
- Expired
- May 26, 2011, 6:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Delaware County, NY, Otsego County, NY, Sullivan County, NY
The radar
The Albany radar (KENX), 66 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
447
WUUS51 KBGM 262058
SVRBGM
NYC025-077-105-262200-
/O.NEW.KBGM.SV.W.0068.110526T2058Z-110526T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
458 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
EAST CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
* UNTIL 600 PM EDT.
* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PEABROOK...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROSCOE BY 504 PM EDT...
CORBETT BY 510 PM EDT...
DOWNSVILLE BY 514 PM EDT...
ANDES BY 538 PM EDT...
BOVINA CENTER BY 546 PM EDT...
HOBART BY 600 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4222 7450 4205 7470 4202 7478 4201 7476
4201 7475 4182 7497 4191 7519 4258 7473
4255 7468 4252 7471 4245 7464 4236 7444
4234 7443
TIME...MOT...LOC 2058Z 213DEG 29KT 4193 7502
$$
HEDEN1 follow-up statement
066
WWUS51 KBGM 262113
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
513 PM EDT THU MAY 26 2011
NYC025-077-105-262200-
/O.CON.KBGM.SV.W.0068.000000T0000Z-110526T2200Z/
DELAWARE NY-SULLIVAN NY-OTSEGO NY-
513 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL OTSEGO...NORTH CENTRAL SULLIVAN AND EASTERN DELAWARE
COUNTIES...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF LEWBEACH...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MARGARETVILLE BY 525 PM EDT...
ROXBURY AND HOBART BY 540 PM EDT...
STAMFORD BY 545 PM EDT...
ANDES AND ARKVILLE BY 525 PM EDT...
BOVINA CENTER BY 530 PM EDT...
WOLF HOLLOW AND DUNRAVEN BY 520 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4222 7450 4205 7470 4202 7478 4201 7476
4201 7475 4190 7488 4200 7513 4258 7473
4255 7468 4252 7471 4245 7464 4236 7444
4234 7443
TIME...MOT...LOC 2113Z 217DEG 43KT 4207 7486
$$
HEDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:10 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 26, 2:10 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 210 PM EDT THU MAY 26 2011 .SYNOPSIS... WINDS FROM THE SOUTHWEST WILL CONTINUE TO BRING IN WARM MOIST AIR TO THE REGION. SCATTERED THUNDERSTORMS ARE POSSIBLE BY LATE AFTERNOON AND INTO TONIGHT AND SOME OF THESE STORMS MAY BECOME SEVERE. AS A STORM SYTEM OVER THE MIDWEST MOVES CLOSER FRIDAY...MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE UNTIL THE FRONT MOVES THROUGH ON SATURDAY. && .NEAR TERM /THROUGH FRIDAY/... AS OF 2 PM...OUR AREA CONTINUES TO DESTABILIZE WITH MU CAPES NEARING 3000 J/KG. FORTUNATTELY THERE IS NOT A STRONG FORCING MECHANISM TO ORGANIZE THE STORMS. STILL ISOLATED CELLS ARE EXPECTED TO DEVELOP OVER THE NEXT COUPLE HOURS. GOOD CU FIELD IS FORMING ON THE SATELLITE PX AND RADAR HAS STORM CELLS DEVELOPING ALONG THE SOUTHERN LAKE ONTARIO SHORE NORTHWEST OF SYR. GIVEN A GOOD SHEAR ENVIRONMENT AS WELL AS THE CAPE... THERE IS THE POTENTIAL FOR SOME STORMS TO ROTATE AND BECOME SUPERCELLS PRODUCING ISOLATED LARGE HAIL...DAMAGING WIND OR ISOLATED TORNADOES. HENCE A TORNADO WATCH IS BEING ISSUED SHORTLY. HIGH RES MODELS SEEM TO INDICATE AFTER A BATCH OF CONVECTION LATE THIS AFTERNOON AND EVENING THAT ANOTHER SHORT-WAVE MAY BRING ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS THROUGH AFTER MIDNIGHT TONIGHT. FRIDAY...MORE SHOWERS AND TSTMS WITH AN ALMOST SIMILAR SITUATION. THE UPPER LOW OVER THE MID WEST EDGES EAST WITH A NEARLY STATIONARY FRONT ACROSS LAKE ONTARIO AND ERIE. THERE IS AGAIN A SLIGHT RISK FOR SEVERE. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... FRIDAY NIGHT INTO SATURDAY THE FRONT OVER THE GREAT LAKES WILL SLOWLY SLIDE SOUTHEAST INTO CENTRAL NY AND PA. CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE AS THE LONG WAVE TROUGH REMAINS OVER THE MIDWEST WITH SHORT-WAVES MOVING ACROSS THE AREA IN THE SOUTHWEST FLOW. BY SUNDAY THE FRONT WILL BE STRUNG MORE E-W ACROSS CENTRAL NY WITH A CONTINUED CHANCE FOR CONVECTION. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD. SUNDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE WILL EXIST ACROSS THE EASTERN UNITED STATES WITH SURFACE HIGH PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN A WARM SOUTH/SOUTHWEST FLOW WITH PARTLY TO MAINLY CLEAR SKIES ALONG WITH MAX TEMPS RANGING FROM THE MID 80S TO LOWER 90S. TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES WILL MOVE ACROSS EASTERN CANADA AND DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY MORNING. WILL ADVERTISE LOW CHC POPS FOR SHRA/TSRA ON WEDNESDAY WITH FRONTAL PASSAGE. MAX TEMPS WILL RANGE FROM THE UPPER 70S TO LOWER 80S. WEDNESDAY NIGHT THROUGH THURSDAY, STRONG COLD AIR ADVECTION ALONG WITH SFC HIGH PRES BUILDING SOUTH FROM THE UPPER GREAT LAKES WILL RESULT IN A SIGNIFICANT AIRMASS CHANGE WITH HIGHS ONLY IN THE LOWER 70S ON THURSDAY. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... ATMOSPHERE THIS AFTERNOON MODERATELY TO EXTREMELY UNSTABLE BUT LACK OF SIGNIFICANT TRIGGER HAS RESULTED IN ONLY ISOLATED ACTIVITY SO FAR. LATER THIS AFTERNOON THROUGH EARLY EVENING WEAK TROFS MOVING THROUGH REGION MAY DEVELOP MORE ORGANIZED ACTIVITY. FOR THIS REASON INCLUDED FOUR HOUR TEMPO GROUPS LATE AFTERNOON THROUGH EARLY EVENING AT ALL TERMINALS FOR MVFR HEAVY SHOWERS WITH CB IN CLOUD GROUP TO IMPLY POTENTIAL FOR THUNDERSTORMS. OVERNIGHT, HAZE AND MIST WILL PRODUCE MVFR CONDITIONS ESPECIALLY AFTER 06Z. AFTER 13Z, CONDITIONS WILL RETURN TO VFR THROUGH 18Z. DURING THE AFTERNOON/EVENING MORE WIDESPREAD SHOWERS/THUNDERSTORMS ARE EXPECTED WITH MVFR CONDITIONS. SOUTHWEST WINDS AT 10 KNOTS GUSTING TO 20 KNOTS BECOMING LIGHT AND VARIABLE THIS EVENING. SOUTHWEST WIND AROUND 5 KNOTS ON FRIDAY. OUTLOOK... FRIDAY NIGHT THROUGH SATURDAY...MVFR IN PRIMARILY AFTN SHRA/TSRA. SUNDAY THROUGH TUESDAY...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...BMW LONG TERM...RRM AVIATION...RRM
Hazardous weather outlook, May 26, 2:28 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 228 PM EDT THU MAY 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-271830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 228 PM EDT THU MAY 26 2011 ...TORNADO WATCH 382 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH SATURDAY. SOME STORMS MAY BECOME SEVERE BOTH FRIDAY AND SATURDAY AFTERNOONS WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE PRIMARY TREATS. LOCALIZED HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 26, 3:52 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 352 PM EDT THU MAY 26 2011 NYZ023>025-055-PAZ038-262030- BRADFORD PA-CHEMUNG NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY- 352 PM EDT THU MAY 26 2011 ...STRONG THUNDERSTORM WILL AFFECT CHEMUNG...EXTREME SOUTHEASTERN SCHUYLER...NORTHERN TIOGA...NORTHWESTERN BRADFORD AND SOUTHEASTERN TOMPKINS COUNTIES... * AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR SOUTHPORT...AND MOVING NORTHEAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BREESPORT AND OWENS MILL AT 400 PM EDT... ERIN AND LOCKWOOD AT 405 PM EDT... VAN ETTEN AND SWARTWOOD AT 410 PM EDT... NORTH SPENCER AND SPENCER AT 415 PM EDT... WEST DANBY AND WEST CANDOR AT 420 PM EDT... SOUTH DANBY AND BROOKTONDALE AT 425 PM EDT... WEST SLATERVILLE AND SLATERVILLE SPRINGS AT 430 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4248 7641 4232 7614 4195 7677 4208 7694 HEDEN
Local storm report, May 26, 3:54 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL PINE CITY 42.03N 76.87W
05/26/2011 E0.75 INCH CHEMUNG NY PUBLIC
&&
MJNSpecial weather statement, May 26, 4:33 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 PM EDT THU MAY 26 2011
NYZ024-055-PAZ038-262100-
BRADFORD PA-CHEMUNG NY-TIOGA NY-
433 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORM WILL AFFECT CHEMUNG...NORTHWESTERN BRADFORD
AND WEST CENTRAL TIOGA COUNTIES...
* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
GILLETT...AND MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MOSHERVILLE AND SEELY CREEK AT 445 PM EDT...
SOUTHPORT AND WELLSBURG AT 450 PM EDT...
LOWMAN AND ELMIRA AT 455 PM EDT...
BREESPORT AND ERIN AT 500 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4226 7673 4225 7672 4225 7668 4224 7668
4224 7662 4215 7647 4178 7690 4180 7692
4200 7694 4200 7697 4202 7697
RRMSpecial weather statement, May 26, 4:33 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 PM EDT THU MAY 26 2011
NYZ036-044-045-262115-
CHENANGO NY-CORTLAND NY-MADISON NY-
433 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORM WILL AFFECT CORTLAND...MADISON AND
NORTHWESTERN CHENANGO COUNTIES...
* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR MCGRAW...
AND MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
TRUXTON AT 440 PM EDT...
TRIPOLI AND UNION VALLEY AT 445 PM EDT...
DERUYTER AND CUYLER AT 450 PM EDT...
SHEDS AND GEORGETOWN AT 500 PM EDT...
ERIEVILLE AND LEBANON AT 505 PM EDT...
WEST EATON AND EATON AT 510 PM EDT...
MORRISVILLE AND PECKSPORT AT 515 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4304 7560 4304 7555 4294 7554 4294 7545
4287 7544 4287 7540 4247 7607 4260 7623
4280 7597 4279 7589 4285 7590 4306 7561
NCFUSERLocal storm report, May 26, 4:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
457 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL PINE CITY 42.03N 76.87W
05/26/2011 E1.00 INCH CHEMUNG NY PUBLIC
&&
MJNLocal storm report, May 26, 4:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
458 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL ELMIRA 42.09N 76.81W
05/26/2011 M1.25 INCH CHEMUNG NY TRAINED SPOTTER
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:54 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 36 min |
| May 26, 12:25 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 35 min |
| May 26, 12:26 AM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Yates | 34 min |
| May 26, 12:32 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Seneca, Steuben, Tioga, Tompkins and 1 more | 43 min |
| May 26, 1:12 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 63 min |
| May 26, 1:20 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Chenango, Cortland, Schuyler, Seneca and 2 more | 55 min |
| May 26, 1:30 AM EDT | Special Weather Statement | BGM | Onondaga | 30 min |
| May 26, 1:50 AM EDT | Special Weather Statement | BGM | Cortland, Madison, Onondaga | 25 min |
| May 26, 2:19 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Delaware, Madison, Oneida and 1 more | 53 min |
| May 26, 3:08 PM EDT | Special Weather Statement | BGM | Cayuga | 52 min |
| May 26, 3:52 PM EDT | Special Weather Statement | BGM | Chemung | 38 min |
| May 26, 4:33 PM EDT | Special Weather Statement | BGM | Chemung | 27 min |
| May 26, 4:43 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Cortland, Schuyler, Steuben, Tioga, Tompkins | 62 min |
| May 26, 4:50 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Madison, Onondaga, Tompkins | 55 min |
| May 26, 4:51 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 39 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 40 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 55 min |
| May 26, 5:33 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 57 min |
| May 26, 5:57 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 48 min |
| May 26, 5:58 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 62 min |
| May 26, 6:00 PM EDT | Tornado Warning | BGM | Delaware | 30 min |
| May 26, 6:15 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 17 min |
| May 26, 6:41 PM EDT | Special Weather Statement | BGM | Madison | 64 min |
| May 26, 7:03 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 57 min |
| May 26, 7:08 PM EDT | Special Weather Statement | BGM | Tioga | 52 min |
| May 26, 7:17 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 43 min |
| May 26, 7:21 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 24 min |
| May 26, 7:50 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tioga, Tompkins | 40 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.